# SDR VNAA202412150016

- Difficulty date: November 7, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AT FLOOR PANEL SUPPORT IN FS280.00, CORROSION WAS FOUND ON RH CROSSBEAM OF FS 280.  RH CROSSBEAM OF FS 280 WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01
